# SDR C2XA09SH257

- Difficulty date: August 3, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N16927
- Make and model: Emb EMB-145EP
- Aircraft serial: 145006
- Aircraft time: 24,392 hours, 22,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 14502410001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK FRAME 10 SUPPORT BRACKET CRACKED JUST UNDER LEFT DV WINDOW LOWER CUTOUT FRAME.  MAINTENANCE REMOVED AND REPLACED SUPPORT BRACKET AT FRAME 10 LT IAW EMB-145 SRM 51-40-02 AND CPM 51-21-06.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
